# SDR CALA2025031202746

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 312 TO 320 LBL5 HAS CORROSION ON UPPER SURFACE AFT SIDE.  EVALUATED FLOOR SUPPORT BETWEEN STA 312 TO 320 LBL5, ORIGINAL MATERIAL THICKNESS 0.080, REMAINING MATERIAL THICKNESS 0.060, LOSS MATERIAL 0.020, OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A- 1 ALLOWABLE DAMAGE 1 SECTION 41 FIG. 105 DETAIL C SHEET 1.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02 AND SRM 51-40-05.
